Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Interested in finding out where others are on their TTC journey? Then check out our Weekly List. Confused by all the abbreviations? We Have the Key!
    Rash.... From stress possibly during IVF?
    avatar
    abbey96 posted:
    Hi ladies, Obviously I've become a hot mess between coming down with a head cold and now developing a hand rash during my first week of injections!

    I wanted to ask if anyone else developed a rash or any other odd side effects during IVF?

    Two weeks ago I woke up with my hand itching. After looking at it I noticed two tiny bute looking marks, I figured it might be a small spider bite? I began my injections last Friday and since those two "bites" have turned into about 15-20 on both hands. Almost blisters, a burning rash that itches like crazy.

    My general physician thinks its a "stress rash." Have been trying to take it extra easy, get lots of rest, etc.

    Am I the only crazy one here?
    Me 32 DH 34 TTC 1 3/4 years. 7 rounds of Clomid, 2 rounds of Femara, one laparoscopy for endo
    Reply
     
    avatar
    AmyG90 responded:
    Oh wow, that sucks. I'm sorry to hear that! Although I do think that stress can cause all sorts of manifestations, I would ask your RE if rashes are a possible side effect of the meds you're on. It's very likely that could be the case or - worse, maybe you're allergic to them??

    I hope you find out what it is!
    me36, dh40 TTC9mo, now bck-2-bck IUI w/Clomid, IUI 1: 09/12- BFN; IUI 2: 10/24/12! Considering IVF if unsuccessful IUI 2
     
    avatar
    abbey96 replied to AmyG90's response:
    After visiting my dermatologist I found out it was not related to anything I'm undergoing with fertility . Phewwwww!
    Me 32 DH 34 TTC 1 3/4 years. 7 rounds of Clomid, 2 rounds of Femara, one laparoscopy for endo
     
    avatar
    AmyG90 replied to abbey96's response:
    Oh phew!!! Glad to hear that!!
    me36, dh40 TTC9mo, now bck-2-bck IUI w/Clomid, IUI 1: 09/12- BFN; IUI 2: 10/24/12! Considering IVF if unsuccessful IUI 2


    Spotlight: Member Stories

    Our last shot at TTC w/ RE #2 in LV coming soon....stay tuned. W/L and acu on the way.

    Helpful Tips

    NEW HOPE TO GET PREGNANT: Mini-IVF less medicine, less cost and very effective
    A new hope to fertility problems for all of us, less cost and very effective, learn more visit: www.nhfc.mx. Hope this help!! More
    Was this Helpful?
    12 of 18 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.